MathSciNet Relay Station
MathSciNet bibliographic data
MR1174418 76F99 (58F40 76F20 76M35)
Peckham, Scott; Waymire, Ed On a symmetry of turbulence. Comm. Math. Phys. 147 (1992), no. 2, 365–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement